| Catalog Number |
SRF-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
12/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of wound dehiscence is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "open wound" and "rupture.".
Event or Problem Description
Healthcare professional reported "open wound" and "rupture".This record relates to the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed two openings assessed as surgical damage.¿ wound dehiscence: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases and non-penetrating nicks were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description